# SDR DALA1151473118

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 3,713 hours, 2,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT ROW 3 LEFT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
